CSpace
一般耦合Maxwell-Schrodinger方程的Cauchy问题(1)
郭柏灵1; 苗长兴2
1996
Source Publication数学学报
ISSN0583-1431
Volume039Issue:004Pages:495
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/41418
Collection中国科学院数学与系统科学研究院
Affiliation1.北京应用物理与计算数学研究所
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
郭柏灵,苗长兴. 一般耦合Maxwell-Schrodinger方程的Cauchy问题(1)[J]. 数学学报,1996,039(004):495.
APA 郭柏灵,&苗长兴.(1996).一般耦合Maxwell-Schrodinger方程的Cauchy问题(1).数学学报,039(004),495.
MLA 郭柏灵,et al."一般耦合Maxwell-Schrodinger方程的Cauchy问题(1)".数学学报 039.004(1996):495.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[郭柏灵]'s Articles
[苗长兴]'s Articles
Baidu academic
Similar articles in Baidu academic
[郭柏灵]'s Articles
[苗长兴]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[郭柏灵]'s Articles
[苗长兴]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.